MAUDE Adverse Event Report: RESOLVE SURGICAL TECHNOLOGIES PROVISIONAL TENSIONING DEVICE; BONE-NAILING COMPRESSION SCREW

RESOLVE SURGICAL TECHNOLOGIES PROVISIONAL TENSIONING DEVICE; BONE-NAILING COMPRESSION SCREW
Model Number 391.884
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The lot number was unknown.Therefore, the expiration date, manufacturing site name and device manufacture date were unknown.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 1 of 2 for (b)(4).It was reported by the customer that during an unknown surgery on an unknown date, it was observed that the spring on the tensioning device broke.It was unknown how the procedure was completed successfully.However, there were no adverse patient consequences nor surgical delay reported.No additional information was provided.This report is for one (1) provisional tensioning device.This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: the photo was returned to depuy synthes for evaluation.The depuy synthes team forwarded the provided image under pc attachment to the supplier resolve surgical technologies for investigation.Please refer to the pc attachment for the investigation results.Visual analysis of the image revealed the canted coil spring of the provisional tensioning device was broken and had fallen apart from the device.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the provisional tensioning device as the canted coil spring was broken and had fallen apart from the device.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history: part# 391.884.Synthes lot# p222174.Supplier lot# p222174.Release to warehouse date: 07 oct2015, 23 oct2015.Supplier: rti surgical.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PROVISIONAL TENSIONING DEVICE
Common Device Name
BONE-NAILING COMPRESSION SCREW
Manufacturer (Section D)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer Contact
brandee sandy
375 river park circle
marquette, MI 49855
3035526892
MDR Report Key14137610
Report Number1833824-2022-00032
Device Sequence Number17140419
Product Code LXH
UDI-Device Identifier10886982198365
UDI-Public10886982198365
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number391.884
Device Catalogue Number391.884
Device Lot NumberP222174
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown